# SDR MASA200600245

- Difficulty date: January 28, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 7,602 hours, 4,912 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 08458
- Condition: False Activation
- Location: Lavatory
- Part time: 5,380 hours, 3,316 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7123 IAD - LAV SMOKE DETECTOR SOUNDED ON GROUND.  MX R2 SMOKE DETECTOR.  OPS CHECK GOOD.
